So im completely off prednisone and other than my vision being blurry and having 2-4 BM a day, now i've been getting light headaches when I got off it. Light headaches for 5 days straight now. The headaches are off and on throughout the day. Anyone experience this?
QUESTION: Do you think prednisone affects your memory?
I tend to forget EVERYTHING since the time I first took it. I would forget things like, pay a bill, homework thats due, tasks for the day, I would take my meds and 15min later would have to ask someone if they saw me take it. I go to my room and ask myself what did I come here to get? lol I used to be able to remember someones phone number today if they gave it to me yesterday! or am I just getting old? Also, I am kind of depressed so maybe I just dont care.
SHORT STORY about
NOT TAPERING OFF- (In case, anyone is deciding not to taper off, read this)
I have gotten really REALLY strong headaches a year ago when I didnt taper off and just stopped completely while on 20mg. I didnt know how serious it was to taper off and doctor never told me smh. When I mean strong, I mean REALLYYYYY strong headaches, I couldnt get out the house. Just by walking, every step I took made my head feel like it was going to burst! I never experienced anything like it. I couldnt take it anymore and went to the ER. What did they do? After I told them that I was taking advil for 4 days straight they told me that im a big guy and maybe I should be taking MORE. Then I learned from my GI that people with UC shouldnt be taking advil. ER doctors smh!
Post Edited (Ernee) : 6/27/2011 11:12:43 PM (GMT-6)